# SDR AALA202109158000

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 21,725 hours, 8,539 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY SOCK SMELL COMING FROM AIR CONDITIONING PACKS DURING TAKEOFF, CLIMB, DESCENT AND LANDING. ODOR AND FUMES REPORT SUBMITTED. SMELL OBSERVED THROUGHOUT ENTIRE AIRCRAFT. COMPLETED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING WORKCARD. REMOVED AND REPLACED LEFT AND RIGHT (AALA202109157219) RE CIRCULATION AIR FILTERS PER AMM 21-25-01.
